# SDR UPS02838260

- Difficulty date: May 7, 2002
- Submitted: May 17, 2002
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- Aircraft time: 75,345 hours, 27,733 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FWD LOWER CARGO L36 CORRODED BETWEEN FS 620 & FS 640.  REPAIR FWD LWR CARGO L36 LT IAW REO G08587 REV A & UPS EO DC8-5300-1 6674-B.
